Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Chizhikov, Aleksandr Sergeevich

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:84
Abstract pages:292
Full texts:114

http://www.mathnet.ru/eng/person100222
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2004
1. T. V. Bazhenova, V. V. Golub, A. L. Kotel'nikov, A. S. Chizhikov, M. V. Bragin, S. B. Shcherbak, “Increasing the force with which a shock discharged from the acts on an obstacle by way of converting a normal pressure shock to a system of oblique shocks”, TVT, 42:6 (2004),  900–907  mathnet; High Temperature, 42:6 (2004), 911–918
2002
2. T. V. Bazhenova, T. A. Bormotova, V. V. Golub, A. L. Kotel'nikov, A. S. Chizhikov, S. B. Shcherbak, “Three-Dimensional Effects and the Interaction between an Obstacle and a Shock Wave Discharged from a Channel”, TVT, 40:2 (2002),  250–255  mathnet; High Temperature, 40:2 (2002), 222–227  isi

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022